# SDR CA040603004

- Difficulty date: June 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 6,852 hours
- Engine: Ge CF341A
- System (JASC): 2210 · Autopilot System
- Part: Aileron
- Part number: 40E228410693
- Condition: Mismanufactured
- Location: Auto Pilot
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE INVESTIGATING A SNAG,  DISCOVERED AN AILERON A/P QUADRANT ASSEMBLY P/N 40E22-84-1069-1 WHICH DID NOT MEET THE MANUFACTURER'S DRAWING IN THE INSTALLATION OF THE NR 1 COLLINS A/P SERVO, LOCATED IN THE LT MLG WHEEL WELL.  FOR THE DISABLING OF THE NR1 A/P SYSTEM, PENDING THE MANUFACTURING OF A NEW QUADRANT BY A PRECISION MACHINE SHOP.
